# SDR DALA2025090506579

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY, PASSENGER CREW DOOR 841 UPPER AND LOWER BUSHING BETWEEN DOOR AND SUPPORT ARM AT FWD GALLEY AREA.   REMOVED AND REPLACED BUSHINGS BETWEEN UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM PASSENGER CREW DOOR 841 IAW FAM AMM 52-11-21-000-001-A,AS PER FAM AMM 52-10-00-915-001-A AND AS PER A320 FAM AMM 52-11-21-400-001-A. (1182273).
